# SDR KCSA081381

- Difficulty date: August 13, 2008
- Submitted: August 15, 2008
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 95,897 hours, 23,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE LONGERON BOX TEE ANGLE AT WL 113, STA 1379, RBL 115 CORRODED.  (S)
